# SDR IPXA2021040867969

- Difficulty date: March 23, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826521
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2FWD CABIN COURIER SEAT TRACK HAS HEAVY CORROSION AT X=27.5.REMOVED,FABRICATED AND REPLACED CORRODED SEAT TRACK IAW VT-SAA EA 011-5310-01-A8994 REV I/R AND UPS EO MD11-5310-79869-A (MINOR).
